# SDR MWEA010944

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug MD-88
- Aircraft serial: 48031
- Aircraft time: 35,358 hours, 40,628 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C, E, F

## Discrepancy

ON TAKE OFF HEARD A BANG, LOST POWER ON LEFT ENGINE, ABORTED TAKE OFF, SHUT DOWN ENGINE AND DISCHARGED FIVE AGENTS. REPLACED ENGINE.
